# SDR DALA1314673724

- Difficulty date: June 2, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 40,855 hours, 16,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BATTERY CAPACITY TEST, EMERGENCY LIGHTS AT ROW 16 AFT FAILED TEST.  MX REPLACED BATTERIES.  OPS TEST OK.
